学术论文

1. Yiran He, Minimizing and stationary sequence of convex constrained minimization problems, Journal of Optimization Theory and Applications, 111 (2001), 137-153. (SCI: 476EL)
2. Yiran He, A relationship between pseudomonotone and monotone mappings, Applied Mathematics Letters, 17 (2004), 459-461.   (SCI: 810MQ)
3. Yiran He, and Sun Jie, Error bounds for degenerate cone inclusion problems. Mathematics of Operations Research, 30 (2005), 701-717.  (SCI: 963GP)
4. Yiran He, and Ng K. F., Best approximation and perturbation property in Hilbert spaces. Journal of Optimization Theory and Applications, 126 (2005), 265-285.  (SCI: 954MK)
5. Yiran He and Jie Sun. Second order sufficient conditions for error bounds in Banach spaces, SIAM Journal on Optimization, 17(2006), 795--805.(SCI: 113BS)
6. Yiran He and Kung Fu Ng. Subdifferentials of a minimum time function in Banach spaces, Journal of Mathematical Analysis and Applications, 321(2006), 896-910. (SCI: 062YP)
7. Yiran He. A new double projection algorithm for variational inequalities, Journal of Computational and Applied Mathematics, 185(2006), 166--173. (SCI: 967IF)
8. Yiran He and Kung Fu Ng. Strictly feasible points of generalized complementarity Problems, Journal of the Australian Mathematical Society, Ser. A., 81 (2006), 15-20. (SCI: 084HO)
9. Yiran He, Xiuzhen Mao, and Mi Zhou. Strict feasibility of variational Inequalities in reflexive Banach spaces, 数学学报(英文版),23(2007), 563-570.(SCI: 151DB)
10. Yiran He. Global error bound for convex inclusion problems, Journalof Global Optimization, 39(2007), 419-426. (SCI: 219DM)
11. Yiran He. Stable pseudomonotone variational inequality in reflexive Banach spaces, Journal of Mathematical Analysis and Applications, 330(2007), 352-363. (SCI: 175LT)
12. Fenglian Li and Yiran He. An algorithm for generalized variational inequality with pseudomonotone mapping, Journal of Computational and Applied Mathematics, 228(2009), 212-218. (SCI: 443EJ)
13. Yi Jiang and Yiran He. Subdifferentials of a minimal time function in normed spaces, Journal of Mathematical Analysis and Applications, 358(2009), 410-418. (SCI: 461LI)
14. Zhi Liu and Yiran He. Exceptional family of elements for generalized variational inequalities, Journal of Global Optimization, 48(2010), 465-471. (SCI源刊)
15.何诣然. 具有集值映射变分不等式的理论分析. 四川师范大学学报(自然科学版), 33(2010), 840-848.   

16. Fanshu Qiao and Yiran He. Strict feasibility of pseudomonotone set-valued variational inequalities, Optimization, 60(2011), 303-310. (SCI: 733RY)
17. Yongle Zhang and Yiran He. On stably quasimonotone hemivariational inequalities, Nonlinear Analysis, 74 (2011), 3324-3332. (SCI: 745UH)
18. Yiran He and Jie Sun. A new constraint qualification and a second-order necessary optimality condition for mathematical programming problems, Pacific Journal of Optimization, 7(2011), 19-28.
19. Yi Jiang, Yiran He, and Jie Sun. Subdifferential properties of the minimal time function of linear control systems, Journal of Global Optimization, 51(2011), 395-412.
20. Yiran He and Jie Sun. Minimum recession-compatible subsets of closed convex sets, Journal of Global Optimization, 52(2012), 253-263.
21. Fenglian Li and Yiran He. Solvability of a perturbed variational inequality. Pacific Journal of Optimization, 10(2014), 105-111.

22. Minglu Ye and Yiran He. A double projection method for solving variational inequalities without monotonicity, Computational Optimization and Applications, 60(2015), 141-150.

 

 

Copyright © 2019 http://msi.sicnu.edu.cn 四川师范大学数学与软件科学学院